# SDR HEEA0013293

- Difficulty date: March 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N39122
- Make and model: Bell 206B-3
- Aircraft serial: 3312
- System (JASC): 6710 · Main Rotor Control
- Part: Actuator
- Part number: 206062721113
- Condition: Stuck
- Location: M/R
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACTUATOR STUCK ON HIGH SIDE.
